# SDR NACA2019070800060

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA 388 BETWEEN STR 26R + 25R EXTERNAL SKIN DENTS 2 LOCATIONS AS MARKED. CORRECTIVE ACTION STA 388, BETWEEN STR 24+25R, EXTERNAL DENTS IN 2 LOCATIONS REPAIRED IAW SRM 53-00-01 REPAIR 35 REV 119:
